Filtros : "EXEL FILHO, RUY" "Alemanha" Limpar


  • Source: Journal fur die Reine und Angewandte Mathematik. Unidade: IME

    Subjects: ÁLGEBRA, MATRIZES

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      EXEL FILHO, Ruy e LACA, M. Cuntz-Krieger algebras for infinite matrices. Journal fur die Reine und Angewandte Mathematik, v. 512, p. 119-172, 1999Tradução . . Disponível em: https://doi.org/10.1515/crll.1999.051. Acesso em: 12 out. 2024.
    • APA

      Exel Filho, R., & Laca, M. (1999). Cuntz-Krieger algebras for infinite matrices. Journal fur die Reine und Angewandte Mathematik, 512, 119-172. doi:10.1515/crll.1999.051
    • NLM

      Exel Filho R, Laca M. Cuntz-Krieger algebras for infinite matrices [Internet]. Journal fur die Reine und Angewandte Mathematik. 1999 ; 512 119-172.[citado 2024 out. 12 ] Available from: https://doi.org/10.1515/crll.1999.051
    • Vancouver

      Exel Filho R, Laca M. Cuntz-Krieger algebras for infinite matrices [Internet]. Journal fur die Reine und Angewandte Mathematik. 1999 ; 512 119-172.[citado 2024 out. 12 ] Available from: https://doi.org/10.1515/crll.1999.051
  • Source: Journal fur die Reine und Angewandte Mathematik. Unidade: IME

    Assunto: ÁLGEBRA

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      EXEL FILHO, Ruy. Amenability for fell bundles. Journal fur die Reine und Angewandte Mathematik, v. 492, p. 41-73, 1997Tradução . . Disponível em: https://eudml.org/doc/153953. Acesso em: 12 out. 2024.
    • APA

      Exel Filho, R. (1997). Amenability for fell bundles. Journal fur die Reine und Angewandte Mathematik, 492, 41-73. Recuperado de https://eudml.org/doc/153953
    • NLM

      Exel Filho R. Amenability for fell bundles [Internet]. Journal fur die Reine und Angewandte Mathematik. 1997 ; 492 41-73.[citado 2024 out. 12 ] Available from: https://eudml.org/doc/153953
    • Vancouver

      Exel Filho R. Amenability for fell bundles [Internet]. Journal fur die Reine und Angewandte Mathematik. 1997 ; 492 41-73.[citado 2024 out. 12 ] Available from: https://eudml.org/doc/153953

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2024